MAUDE Adverse Event Report: TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,

TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,
Model Number IPN000864
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).A visual, functional, or dimensional inspection of the product involved in the complaint could not be conducted since the product was not returned.No additional tests were performed as part of this investigation since product code 833-137 is not currently in production.No issues or discrepancies were found in the device history record of product code 833-137/batch 74e2000730 that can be related to the failure mode reported.An nc was issued for another condition that is not related to the failure mode reported.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.The customer complaint cannot be confirmed based only on the information provided to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Dart detached from capio suture and dart potentially broke as well.Occurred in (b)(6).

Brand Name
MDK VI MF 0 TC43/HR26 48"
Common Device Name
SUTURE, SURGICAL, ABSORBABLE,
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12359598
Report Number3004365956-2021-00269
Device Sequence Number3936793
Product Code NEW
UDI-Device Identifier14026704603920
UDI-Public14026704603920
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2023
Device Model NumberIPN000864
Device Catalogue Number833-137
Device Lot Number74E2000730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1